Online resource

Adhesive and quasiadhesive categories

Resource type
Authors/contributors
Title
Adhesive and quasiadhesive categories
Publication
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
Volume
39
Issue
3
Pages
511-545
Date
2005
Language
en
DOI
10/fntwvv
Accessed
2019-11-22T19:06:55Z
Library Catalog
Extra
ZSCC: 0000185
Citation
Lack, S., & Sobociński, P. (2005). Adhesive and quasiadhesive categories. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, 39(3), 511–545. https://doi.org/10/fntwvv
MODEL CHECKING AND STATE MACHINES
Processing time: 0.02 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references